Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from bronchitis pneumonia and chest pain. Taking penicillin but not satisfied with the treatment

Hi, i wrote to you a week ago re chest problem s. You advised me i had a chest infection so i went to my gp who confirmed this and gave me penicillin 500mg. I have 2 more tablets left out the course and my symptom s are still here. I am 47yrs old, regular sufferer of bronchitis pneumonia . The last time i had bronchitis was week before last xmas. It was a very bad dose of it. I have since been wheezing on and off which doesn t normally happen between attacks. I am coughing up very thick tar like phlegm and when i cough the smell is foul and i get a pain on my right side of chest. The wheeze is on the right as i can feel it with my hand. The wheeze is here all the time and is on breathing in and out. What can this be. Thank you Karen
Asked On : Wed, 18 May 2011
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you are suffering from acute bronchitis with asthmatic type of wheezing.
Some times due to eosinophilia similar picture is found.
Go for blood TC,DC,ESR. after the report we can idea about treatment.
I think you are required higher antibiotic than penicillin and anti asthmatic drugs.
If eosinophilia is there simple treatment with Di ethyl carbamazine tablet will give you dramatic result.
ok and bye.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor